# SDR JV0R20130719001

- Difficulty date: July 11, 2013
- Submitted: July 19, 2013
- Operation: General aviation
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Duct
- Part number: 14121005405
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE CABIN ALTITUDE WAS 12,000 FT AT 20,000 FT, CABIN ALTITUDE CONTINUED TO CLIMB ALONGSIDE THE ACFT, AND THE LT FLOW CONTROL VALVE (FCV) ON THE AIR CONDITIONING (AC) CONTROL PANEL WAS UNRESPONSIVE TO INPUTS.  TROUBLESHOT AND FOUND THE COMPOSITE DUCT ASSY THAT CONNECTS THE LT COLD AIR UNIT (CAU) TURBINE OUTLET TO THE LT WATER SEPARATOR HAD A SMOOTH 3 TO 4 INCH CRACK.   AS A RESULT, THE AMOUNT OF CONDITIONED AIR ENTERING THE CABIN DISTRIBUTION SYS WAS SIGNIFICANTLY REDUCED PREVENTING THE AIRCRAFT FROM PRESSURIZING COMPLETELY.  FURTHERMORE, THIS FINDING VALIDATES THE FACT THAT THE FLIGHT CREW IDENTIFIED THE LT FCV AS UNRESPONSIVE.  THE FCV CONTROLS THE AIRFLOW THROUGH THE PRESSURE-REGULATOR SHUTOFF VALVE (PSROV) THAT PROVIDES THE REQUIRED AIRFLOW TO THE AC PACKS (HEAT EXCHANGER & CAU).  MAXIMUM FLOW ON THE FCV SIMPLY RESULTED IN AN INCREASE IN THE AMOUNT OF CONDITIONED AIR ESCAPING THROUGH THE CRACKED DUCT ASSY.
